The geometry of a net of quadrics in four-dimensional space

W. L. Edge Edinburgh

TBD mathscidoc:1701.33833

Acta Mathematica, 64, (1), 185-242, 1935.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 277 downloads ] [ 0 comments ]
@inproceedings{w.1935the,
  title={The geometry of a net of quadrics in four-dimensional space},
  author={W. L. Edge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106209283542},
  booktitle={Acta Mathematica},
  volume={64},
  number={1},
  pages={185-242},
  year={1935},
}
W. L. Edge. The geometry of a net of quadrics in four-dimensional space. 1935. Vol. 64. In Acta Mathematica. pp.185-242. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106209283542.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved